Journal of Symplectic Geometry

Volume 9 (2011)

Number 2

Maslov index formulas for Whitney $n$-gons

Pages: 251 – 270

DOI: http://dx.doi.org/10.4310/JSG.2011.v9.n2.a5

Author

Sucharit Sarkar

Abstract

In this short article, we find an explicit formula for Maslov index of Whitney $n$-gons joining intersections points of $n$ half-dimensional tori in the symmetric product of a surface. The method also yields a formula for the intersection number of such an $n$-gon with the fat diagonal in the symmetric product.

Full Text (PDF format)